CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
A globally convergent Newton-GMRES method for large sparse systems of nonlinear equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2007, 卷号: 57, 期号: 3, 页码: 235-252
Authors:  An, Heng-Bin;  Bai, Zhong-Zhi
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
systems of nonlinear equations  inexact Newton method  GMRES  global convergence  
关于Newton-GMRES方法的有效变型与全局收敛性研究 期刊论文
数值计算与计算机应用, 2005, 卷号: 026, 期号: 004, 页码: 291
Authors:  白中治;  安恒斌
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
NGLM:一类全局收敛的Newton-GMRES方法 期刊论文
计算数学, 2005, 卷号: 027, 期号: 002, 页码: 151
Authors:  安恒斌;  白中治
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Bergman空间上的斜Toeplitz算子 期刊论文
数学学报, 2004, 卷号: 047, 期号: 001, 页码: 103
Authors:  安恒斌;  蹇人宜
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
关于多元非线性方程的Broyden方法 期刊论文
计算数学, 2004, 卷号: 026, 期号: 004, 页码: 385
Authors:  安恒斌;  白中治
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10